# SDR SWAA2013052016205

- Difficulty date: April 22, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N616SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27699
- Aircraft time: 57,162 hours, 46,330 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 6546921
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR, AFT LOWER FRAME CHAFED AND CRACKED.  R & R DOOR IAW AMM & SRM.
